MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ANEROID,HAND HELD,ADULT,NEOPRENE

Medline Industries, LP MEDLINE; ANEROID,HAND HELD,ADULT,NEOPRENE
Catalog Number MDS9380LF
Medical Device Problem Codes Inflation Problem (1310); Gas/Air Leak (2946); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "not inflating- bulb sticks.".
 
Additional Manufacturer Narrative
The customer reported receiving a medline hand held aneroid that has a bulb with a bearing that gets stuck causing the aneroid to not inflate; there was no reported death or serious injury associated with this event.Medline received 1ea hand held aneroid, visually inspected the sample and found no obvious signs of defects, and attempted to inflate the cuff to 300mmhg; however, the cuff did not inflate due to the bulb.The complaint was confirmed; the bulb would not depress due to the bearing inside not releasing the air as intended, and the cause was documented as comp./part defective, broke.The issue falls under a known inflation issue, medline is working with the vendor to implement the necessary corrective actions, and the division will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ANEROID,HAND HELD,ADULT,NEOPRENE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
ankitha komirishetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50889552
Report Number1417592-2026-50533
Device Sequence Number10664416
Product Code DXQ
UDI-Device Identifier10080196738922
UDI-Public10080196738922
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K211084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS9380LF
Device Lot Number65124020001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown